Linear extensions of dynamic systems and the reductibility problem

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The relation of linear extensions of smooth dynamic systems to cohomologies and to reducibility in the case of flow is investigated. A result is obtained concerning Γ-cohomologies in the neighborhood of a constant cocycle for the case of an arbitrary closed subgroup Γ of the group GL (k, C).

Original languageEnglish (US)
Pages (from-to)722-728
Number of pages7
JournalMathematical Notes of the Academy of Sciences of the USSR
Volume8
Issue number4
DOIs
StatePublished - Oct 1 1970

Fingerprint

Linear Extension
Dynamic Systems
Cohomology
Reducibility
Cocycle
Subgroup
Closed
Arbitrary

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{4129c461b1934096a02951e6ed49569a,
title = "Linear extensions of dynamic systems and the reductibility problem",
abstract = "The relation of linear extensions of smooth dynamic systems to cohomologies and to reducibility in the case of flow is investigated. A result is obtained concerning Γ-cohomologies in the neighborhood of a constant cocycle for the case of an arbitrary closed subgroup Γ of the group GL (k, C).",
author = "Svetlana Katok",
year = "1970",
month = "10",
day = "1",
doi = "10.1007/BF01104372",
language = "English (US)",
volume = "8",
pages = "722--728",
journal = "Mathematical Notes",
issn = "0001-4346",
publisher = "Springer Science + Business Media",
number = "4",

}

Linear extensions of dynamic systems and the reductibility problem. / Katok, Svetlana.

In: Mathematical Notes of the Academy of Sciences of the USSR, Vol. 8, No. 4, 01.10.1970, p. 722-728.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Linear extensions of dynamic systems and the reductibility problem

AU - Katok, Svetlana

PY - 1970/10/1

Y1 - 1970/10/1

N2 - The relation of linear extensions of smooth dynamic systems to cohomologies and to reducibility in the case of flow is investigated. A result is obtained concerning Γ-cohomologies in the neighborhood of a constant cocycle for the case of an arbitrary closed subgroup Γ of the group GL (k, C).

AB - The relation of linear extensions of smooth dynamic systems to cohomologies and to reducibility in the case of flow is investigated. A result is obtained concerning Γ-cohomologies in the neighborhood of a constant cocycle for the case of an arbitrary closed subgroup Γ of the group GL (k, C).

UR - http://www.scopus.com/inward/record.url?scp=34250447338&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250447338&partnerID=8YFLogxK

U2 - 10.1007/BF01104372

DO - 10.1007/BF01104372

M3 - Article

AN - SCOPUS:34250447338

VL - 8

SP - 722

EP - 728

JO - Mathematical Notes

JF - Mathematical Notes

SN - 0001-4346

IS - 4

ER -